# SDR QXEA2012091001011

- Difficulty date: September 10, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 489.5 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 24S AT STA 489.5 HAS CORROSION.  NO ALLOWABLE DAMAGE IAW SRM 53-30-15-00-01.  REMOVED STRINGER CLIP IAW SRM 51-42-05-02-01.  MATCH DRILLED AND INSTALLED NEW CLIP IAW SRM 51-40-07-02-01 AND 51-42-05-02-01.  APPLIED TOPCOAT AND CPC IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801.
